On the asymptotic behaviour of sum(f(n_kx)) II Applications

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)347-365
JournalProbability theory and related fields
Volume34
Publication statusPublished - 1976

Treatment code (Nähere Zuordnung)

  • Application
  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the asymptotic behaviour of sum(f(n_kx)) II Applications. / Berkes, István.

In: Probability theory and related fields, Vol. 34, 1976, p. 347-365.

Research output: Contribution to journalArticleResearchpeer-review

@article{4a347b6528c34e23b8cfe07ffea087b3,
title = "On the asymptotic behaviour of sum(f(n_kx)) II Applications",
author = "Istv{\'a}n Berkes",
year = "1976",
language = "deutsch",
volume = "34",
pages = "347--365",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - On the asymptotic behaviour of sum(f(n_kx)) II Applications

AU - Berkes, István

PY - 1976

Y1 - 1976

M3 - Artikel

VL - 34

SP - 347

EP - 365

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -